Promacta started last Friday. I wish you all a happy n prosperous New Year. 2012 is gonna bring a lot of good news for all of us! Thank you for being my friends through the 1st half of tx. I couldnt have made it w/o you all.
Walked 2 miles today.. Well strolled.
23 weeks to go! Woohoo! DOING it!
Love n Peace to the kindest and strongest group of people I've had the honor of knowing.
Xoxo Karen :)
I was drowning in pity til I got on n read posts n journals about how so many are walking n fighting to stay active. It's amazing how you all inspire each other. Still weepy. Saw a lot of Cardinals n Bluejays today. They stay up here in the cold to sing us on and inspire us to hold on. They've got their bright plumage back. Haha! I'm still molting.
Oh, that's the darn interferon causing the feeling of self pity.
Like you, I find inspiration by looking at the birds.
I'm near a lake full of migratory ducks and grebes.
Some days, its an effort to get out the door but usually, once I start putting one foot in front of the other, walking clears my mind and takes the tension away. If I feel down, all I have to do is look at the sky.
Its my salvation.
Keep walking when you can.
I'm hanging in there with you.
Glas to hear you got the promacta. I assume they will be monitoring your liver enzymes very closely. It seems to have helped robo and big daddy a lot without adverse effects if I read their comments correctly.
It's really tough going through treatment, especially considering the challenges you have had with your blood levels, anemia, getting meds... all while you've been working. You're a champ! You should be proud of yourself.
Happy late receiving! Glad that things are moving smoothly for you and that the legs are too... a very special cocktail for you this New Year's Eve... hopefully it means SVR in the coming year :).
Make sure you stay active as much as possible, Karen, and I hope the Promacta makes it possible for you to stay the course of treatment; however, make sure to report any leg or limb cramping or numbness or tingling problems immediately to your physician... wishing you the best! ~eureka
Thanks guys. I've been a big baby lately. It helps to hear from the few of us on Promacta. Everything else I'm taking, I can hear encouragment from others. This is one of those uncharted territories on the forum. I only have one kidney AND stage 4. Fear is my enemy.
IDK if it's just me, but I'm super duper tired. Don't know if it's platelets or Promacta. Hopefully lab tests will show platelets this week. I think the fear of getting pulled from tx is what got me down. And the fact that insurance is paying less n less.
Faking it til I make it, xo to you all. School is back in session, so I won't have as much time to log in. Research paper time!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.